# SDR 9JLA2021100526529

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N922LR
- Make and model: Gulstm G150
- Aircraft serial: 299
- Aircraft time: 3,253 hours, 1,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 602EN6026
- Condition: Defective
- Location: Fuel Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED OF A BAGGAGE/FUEL DOOR CAS MESSAGE. OPERATIONS WERE CONTINUED PER MEL 52-4. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE FUEL DOOR MICROSWITCH TO BE DEFECTIVE. THE SWITCH WAS REPLACED WITH NEW AND RIGGED. OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
